# SDR UALA2009052601478

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 40,785 hours, 4,914 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 78671
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 24ABC SEAT EMERGENCY LIGHT INOPERATIVE.  RELAMPED.
